# SDR UPS05845795

- Difficulty date: October 23, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 723504700015
- Condition: Cracked
- Location: Fs 240 L36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FUSELAGE FRAME IS CRACKED 2" LONG AT F/S 240 L36.  CRACK IS IN RADIUS OF UPPER FLANGE.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR SPLICE, ANGLE AND SHEAR TIE CLIP IAW SRM 53-02-00-0, 51-3-2, 51-1-21, 53-4-1 AND 51-1-20D.
